# SDR USAA920081382

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,569 hours, 37,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-BJ- MAJOR REPAIR - DEEP CORROSION FOUND ON FUSELAGE EXTERNAL SKIN AT AFT AIRPHONE ANTENNA.  REPAIRED FUSELAGE EXTERNAL SKIN AT AFT AIRPHONE ANTENNA LAW B737 SRM 53-00-01 REPAIR 31 AND US AIRWAYS TYPICAL REPAIR 53-00-53 REFERENCE 1-7.  (A)
